# SDR USAA920080786

- Difficulty date: April 6, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 68,873 hours, 25,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EMERGENCY EQUIPMENT - C3 CHECK - FORWARD INBOARD FLIGHT ATTENDANTS FLASHLIGHT INOPERATIVE.  REPLACED FORWARD INBOARD FLIGHT ATTENDANTS FLASHLIGHT BATTERY.
